# SDR UIEA2020022430309

- Difficulty date: February 22, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,002 hours, 17,800 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: S210T13074
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CABIN TEMP MESSAGE ON LANDING.( TRANSFERRED TO DMI 124984 IAW DDG 21-61-04-02, CAT C, DUE 04MAR20. MX ACTIONS COMPLIED WITH.  LP 1207060: REMOVED AND REPLACED AFT ZONE TRIM VALVE V3 IAW AMM 21-61-02. PERFORMED OPS CHECK, OPS GOOD. NO FURTHER DEFECTS NOTED. THIS CLEARS DMI 124984. ALL PLACARDS REMOVED. )
